September 2019, 18(5): 2693-2715. doi: 10.3934/cpaa.2019120

Concentration of ground state solutions for quasilinear Schrödinger systems with critical exponents

1. 

School of Mathematical Sciences, Beijing Normal University, Beijing, 100875, China

2. 

Department of Mathematics, Tsinghua University, Beijing, 100084, China

* Corresponding author: yguo@math.tsinghua.edu.cn

Received  September 2018 Revised  September 2018 Published  April 2019

Fund Project: The second author is supported by Supported by National Science Foundation of China (11571040, 11771235, 11331010).
The third author is supported by National Science Foundation of China (11571040)

This paper is concerned with the critical quasilinear Schrödinger systems in
$ {\Bbb R}^N: $
$ \left\{\begin{array}{ll}-\Delta w+(\lambda a(x)+1)w-(\Delta|w|^2)w = \frac{p}{p+q}|w|^{p-2}w|z|^q+\frac{\alpha}{\alpha+\beta}|w|^{\alpha-2}w|z|^\beta\\\ -\Delta z+(\lambda b(x)+1)z-(\Delta|z|^2)z = \frac{q}{p+q}|w|^p|z|^{q-2}z+\frac{\beta}{\alpha+\beta}|w|^\alpha|z|^{\beta-2}z, \ \end{array}\right. $
where
$ \lambda>0 $
is a parameter,
$ p>2, q>2, \alpha>2, \beta>2, $
$ 2\cdot(2^*-1) < p+q<2\cdot2^* $
and
$ \alpha+ \beta = 2\cdot2^*. $
By using variational method, we prove the existence of positive ground state solutions which localize near the set
$ \Omega = int \left\{a^{-1}(0)\right\}\cap int \left\{b^{-1}(0)\right\} $
for
$ \lambda $
large enough.
Citation: Yongpeng Chen, Yuxia Guo, Zhongwei Tang. Concentration of ground state solutions for quasilinear Schrödinger systems with critical exponents. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2693-2715. doi: 10.3934/cpaa.2019120
References:
[1]

S. AdachiM. Shibata and T. Watanabe, Asymptotic behavior of positive solutions for a class of quasilinear elliptic equations with general nonlinearities, Comm. Pure. Appl. Anal., 13 (2014), 97-118. doi: 10.3934/cpaa.2014.13.97.

[2]

C. AlvesD. Filho and M. Sonto, On systems of elliptic equations involving subcritical or critical Sobolev eponents, Nonlinear Anal., 42 (2000), 771-787. doi: 10.1016/S0362-546X(99)00121-2.

[3]

J. Bezerra do ÓO. Miyagaki and S. Soares, Soliton solutions for quasilinear Schrödinger equations with critical growth, J. Diff. Equat., 248 (2010), 722-744. doi: 10.1016/j.jde.2009.11.030.

[4]

A. BouardN. Hayashi and J. Saut, Global existence of small solutions to a relativistic nonlinear Schrödinger equation, Comm. Math. Phys., 189 (1997), 73-105. doi: 10.1007/s002200050191.

[5]

H. S. BrandiC. ManusG. mainfrayT. Lehner and G. Bonnaud, Relativistic and ponderomotive self-focusing of a laser beam in a radially inhomogeneous plasma, Phys. Fluids. B., 5 (1993), 3539-3550.

[6]

X. L. Chen and R. N. Sudan, Necessary and sufficient conditions for self-focusing of short ultraintense laser pulse, Phys. Rev. Lett., 70 (1993), 2082-2085.

[7]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equation: a dual approach, Nonlinear Anal., 56 (2004), 213-226. doi: 10.1016/j.na.2003.09.008.

[8]

Y. DengS. Peng and S. Yan, Positive solition solutions for generalized quasilinear Schrödinger equations with critical growth, J. Diff. Equat., 37 (2017), 4213-4230. doi: 10.1016/j.jde.2014.09.006.

[9]

Y. Guo and B. Li, Solutions for qusilinear Schrödinger systems with critical exponents, Z. Angew. Math. Phys., 66 (2015), 517-546. doi: 10.1007/s00033-014-0416-7.

[10]

Y. GuoX. Liu and F. Zhao, Positive solutions for quasilinear systems with critical growth, Advan. Nonl. Studies., 13 (2013), 893-919. doi: 10.1515/ans-2013-0408.

[11]

Y. Guo and J. Nie, Infinitely many solutions for quasilinear Schrödinger systems with finite and sign-changing potentials, Z. Angew. Math. Phys., 67 (2016), 1-30. doi: 10.1007/s00033-016-0621-7.

[12]

Y. Guo and Z. Tang, Ground state solutions for the quasilinear Schrödinger systems, J. Math. Anal. Appl., 389 (2012), 322-339. doi: 10.1016/j.jmaa.2011.11.064.

[13]

X. HeA. Qian and W. Zou, Existence and concentration of positive solutions for quasilinear Schrö dinger equations with critical growth, Nonlinearity, 26 (2013), 3137-3168. doi: 10.1088/0951-7715/26/12/3137.

[14]

Y. He and G. Li, Concentrating solition solutions for quasilinear Schrödinger equations involving critical sobolev exponents, Disc. Cont. Dyna. Syst., 36 (2016), 731-762. doi: 10.3934/dcds.2016.36.731.

[15]

L. JeanjeanT. Lou and Z. Q. Wang, Multiple normalized solutions for quasi-linear Schrödinger equations, J. Diff. Equat., 259 (2015), 3894-3928. doi: 10.1016/j.jde.2015.05.008.

[16]

J. LiuX. Liu and Z. Q. Wang, Multiple sign-changing solutions for quasilinear elliptic equations via perturbation method, Comm. Part. Diff. Equat., 39 (2014), 2216-2239. doi: 10.1080/03605302.2014.942738.

[17]

J. LiuX. Liu and Z. Q. Wang, Multibump solutions for quasilinear elliptic equations, Jour. Func. Anal., 262 (2012), 4040-4102. doi: 10.1016/j.jfa.2012.02.009.

[18]

J. LiuX. Liu and Z. Q. Wang, Existence theory for quasilinear elliptic equations via regularization approach, Topo. Meth. Nonlinear Anal., 50 (2017), 469-487. doi: 10.12775/tmna.2017.008.

[19]

J. LiuY. Wang and Z. Q. Wang, Soliton solutions for quasilinear Schrö dinger equation, Ⅱ, J. Diff. Equat., 187 (2003), 473-493. doi: 10.1016/S0022-0396(02)00064-5.

[20]

J. LiuY. Wang and Z. Q. Wang, Solutions for quasilinear Schrödinger equation via Nehari method, Comm. Part. Diff. Equat., 29 (2004), 879-901. doi: 10.1081/PDE-120037335.

[21]

X. LiuJ. Liu and Z. Q. Wang, Quasilinear elliptic equations via perturbation method, Proc. Amer. Math. Soc., 141 (2013), 253-263. doi: 10.1090/S0002-9939-2012-11293-6.

[22]

X. LiuJ. Liu and Z. Q. Wang, Quasilinear elliptic equation with critical growth via perturbation method, J. Diff. Equat., 254 (2013), 102-124. doi: 10.1016/j.jde.2012.09.006.

[23]

B. Ritchie, Relativistic self-focusing channel formation in laser-plasma interactions, Phys. Rev. E., 50 (1994), 687-689.

[24]

E. Silva and G. Vieira, Quasilinear asymptotically periodic Schrödinger equations with critical growth, Calc. Var., 39 (2010), 1-33. doi: 10.1007/s00526-009-0299-1.

[25]

Y. Wang and Y. Shen, Existence and asymptotic behavior of positive solutions for a class of quasilinear Schrödinger equations, Advan. Nonl. Studies., 1 (2018), 131-150. doi: 10.1515/ans-2017-6026.

[26]

Y. WangY. Zhang and Y. Shen, Multiple solutions for quasilinear Schrödinger equations involving critical exponent, Appl. Math. Comp., 216 (2010), 849-856. doi: 10.1016/j.amc.2010.01.091.

[27]

Y. Wang and W. Zou, Bound states to critical quasilinear Schrödinger equations, Non. Diff. Equat. App., 19 (2012), 19-47. doi: 10.1007/s00030-011-0116-3.

[28]

M. Willem, Minimax Theorem, Birkhäuser, Boston, 1996. doi: 10.1007/978-1-4612-4146-1.

[29]

K. Wu, Positive solutons of quasilinear Schrödinger equations critical growth, Appl. Math. Letters., 45 (2015), 52-57. doi: 10.1016/j.aml.2015.01.005.

[30]

X. ZengY. Zhang and H. Zhou, Positive solutions for a quasilinear Schrödinger equation involving Hardy potential and critical exponent, Comm. Cont. Math., 16 (2014), 1-32. doi: 10.1142/S0219199714500345.

show all references

References:
[1]

S. AdachiM. Shibata and T. Watanabe, Asymptotic behavior of positive solutions for a class of quasilinear elliptic equations with general nonlinearities, Comm. Pure. Appl. Anal., 13 (2014), 97-118. doi: 10.3934/cpaa.2014.13.97.

[2]

C. AlvesD. Filho and M. Sonto, On systems of elliptic equations involving subcritical or critical Sobolev eponents, Nonlinear Anal., 42 (2000), 771-787. doi: 10.1016/S0362-546X(99)00121-2.

[3]

J. Bezerra do ÓO. Miyagaki and S. Soares, Soliton solutions for quasilinear Schrödinger equations with critical growth, J. Diff. Equat., 248 (2010), 722-744. doi: 10.1016/j.jde.2009.11.030.

[4]

A. BouardN. Hayashi and J. Saut, Global existence of small solutions to a relativistic nonlinear Schrödinger equation, Comm. Math. Phys., 189 (1997), 73-105. doi: 10.1007/s002200050191.

[5]

H. S. BrandiC. ManusG. mainfrayT. Lehner and G. Bonnaud, Relativistic and ponderomotive self-focusing of a laser beam in a radially inhomogeneous plasma, Phys. Fluids. B., 5 (1993), 3539-3550.

[6]

X. L. Chen and R. N. Sudan, Necessary and sufficient conditions for self-focusing of short ultraintense laser pulse, Phys. Rev. Lett., 70 (1993), 2082-2085.

[7]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equation: a dual approach, Nonlinear Anal., 56 (2004), 213-226. doi: 10.1016/j.na.2003.09.008.

[8]

Y. DengS. Peng and S. Yan, Positive solition solutions for generalized quasilinear Schrödinger equations with critical growth, J. Diff. Equat., 37 (2017), 4213-4230. doi: 10.1016/j.jde.2014.09.006.

[9]

Y. Guo and B. Li, Solutions for qusilinear Schrödinger systems with critical exponents, Z. Angew. Math. Phys., 66 (2015), 517-546. doi: 10.1007/s00033-014-0416-7.

[10]

Y. GuoX. Liu and F. Zhao, Positive solutions for quasilinear systems with critical growth, Advan. Nonl. Studies., 13 (2013), 893-919. doi: 10.1515/ans-2013-0408.

[11]

Y. Guo and J. Nie, Infinitely many solutions for quasilinear Schrödinger systems with finite and sign-changing potentials, Z. Angew. Math. Phys., 67 (2016), 1-30. doi: 10.1007/s00033-016-0621-7.

[12]

Y. Guo and Z. Tang, Ground state solutions for the quasilinear Schrödinger systems, J. Math. Anal. Appl., 389 (2012), 322-339. doi: 10.1016/j.jmaa.2011.11.064.

[13]

X. HeA. Qian and W. Zou, Existence and concentration of positive solutions for quasilinear Schrö dinger equations with critical growth, Nonlinearity, 26 (2013), 3137-3168. doi: 10.1088/0951-7715/26/12/3137.

[14]

Y. He and G. Li, Concentrating solition solutions for quasilinear Schrödinger equations involving critical sobolev exponents, Disc. Cont. Dyna. Syst., 36 (2016), 731-762. doi: 10.3934/dcds.2016.36.731.

[15]

L. JeanjeanT. Lou and Z. Q. Wang, Multiple normalized solutions for quasi-linear Schrödinger equations, J. Diff. Equat., 259 (2015), 3894-3928. doi: 10.1016/j.jde.2015.05.008.

[16]

J. LiuX. Liu and Z. Q. Wang, Multiple sign-changing solutions for quasilinear elliptic equations via perturbation method, Comm. Part. Diff. Equat., 39 (2014), 2216-2239. doi: 10.1080/03605302.2014.942738.

[17]

J. LiuX. Liu and Z. Q. Wang, Multibump solutions for quasilinear elliptic equations, Jour. Func. Anal., 262 (2012), 4040-4102. doi: 10.1016/j.jfa.2012.02.009.

[18]

J. LiuX. Liu and Z. Q. Wang, Existence theory for quasilinear elliptic equations via regularization approach, Topo. Meth. Nonlinear Anal., 50 (2017), 469-487. doi: 10.12775/tmna.2017.008.

[19]

J. LiuY. Wang and Z. Q. Wang, Soliton solutions for quasilinear Schrö dinger equation, Ⅱ, J. Diff. Equat., 187 (2003), 473-493. doi: 10.1016/S0022-0396(02)00064-5.

[20]

J. LiuY. Wang and Z. Q. Wang, Solutions for quasilinear Schrödinger equation via Nehari method, Comm. Part. Diff. Equat., 29 (2004), 879-901. doi: 10.1081/PDE-120037335.

[21]

X. LiuJ. Liu and Z. Q. Wang, Quasilinear elliptic equations via perturbation method, Proc. Amer. Math. Soc., 141 (2013), 253-263. doi: 10.1090/S0002-9939-2012-11293-6.

[22]

X. LiuJ. Liu and Z. Q. Wang, Quasilinear elliptic equation with critical growth via perturbation method, J. Diff. Equat., 254 (2013), 102-124. doi: 10.1016/j.jde.2012.09.006.

[23]

B. Ritchie, Relativistic self-focusing channel formation in laser-plasma interactions, Phys. Rev. E., 50 (1994), 687-689.

[24]

E. Silva and G. Vieira, Quasilinear asymptotically periodic Schrödinger equations with critical growth, Calc. Var., 39 (2010), 1-33. doi: 10.1007/s00526-009-0299-1.

[25]

Y. Wang and Y. Shen, Existence and asymptotic behavior of positive solutions for a class of quasilinear Schrödinger equations, Advan. Nonl. Studies., 1 (2018), 131-150. doi: 10.1515/ans-2017-6026.

[26]

Y. WangY. Zhang and Y. Shen, Multiple solutions for quasilinear Schrödinger equations involving critical exponent, Appl. Math. Comp., 216 (2010), 849-856. doi: 10.1016/j.amc.2010.01.091.

[27]

Y. Wang and W. Zou, Bound states to critical quasilinear Schrödinger equations, Non. Diff. Equat. App., 19 (2012), 19-47. doi: 10.1007/s00030-011-0116-3.

[28]

M. Willem, Minimax Theorem, Birkhäuser, Boston, 1996. doi: 10.1007/978-1-4612-4146-1.

[29]

K. Wu, Positive solutons of quasilinear Schrödinger equations critical growth, Appl. Math. Letters., 45 (2015), 52-57. doi: 10.1016/j.aml.2015.01.005.

[30]

X. ZengY. Zhang and H. Zhou, Positive solutions for a quasilinear Schrödinger equation involving Hardy potential and critical exponent, Comm. Cont. Math., 16 (2014), 1-32. doi: 10.1142/S0219199714500345.

[1]

Vincenzo Ambrosio. Concentration phenomena for critical fractional Schrödinger systems. Communications on Pure & Applied Analysis, 2018, 17 (5) : 2085-2123. doi: 10.3934/cpaa.2018099

[2]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[3]

Jian Zhang, Shihui Zhu, Xiaoguang Li. Rate of $L^2$-concentration of the blow-up solution for critical nonlinear Schrödinger equation with potential. Mathematical Control & Related Fields, 2011, 1 (1) : 119-127. doi: 10.3934/mcrf.2011.1.119

[4]

Daniele Cassani, João Marcos do Ó, Abbas Moameni. Existence and concentration of solitary waves for a class of quasilinear Schrödinger equations. Communications on Pure & Applied Analysis, 2010, 9 (2) : 281-306. doi: 10.3934/cpaa.2010.9.281

[5]

GUANGBING LI. Positive solution for quasilinear Schrödinger equations with a parameter. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1803-1816. doi: 10.3934/cpaa.2015.14.1803

[6]

Xu Zhang, Shiwang Ma, Qilin Xie. Bound state solutions of Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 605-625. doi: 10.3934/dcds.2017025

[7]

Kaimin Teng, Xiumei He. Ground state solutions for fractional Schrödinger equations with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2016, 15 (3) : 991-1008. doi: 10.3934/cpaa.2016.15.991

[8]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[9]

Marco A. S. Souto, Sérgio H. M. Soares. Ground state solutions for quasilinear stationary Schrödinger equations with critical growth. Communications on Pure & Applied Analysis, 2013, 12 (1) : 99-116. doi: 10.3934/cpaa.2013.12.99

[10]

Kun Cheng, Yinbin Deng. Nodal solutions for a generalized quasilinear Schrödinger equation with critical exponents. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 77-103. doi: 10.3934/dcds.2017004

[11]

Xiang-Dong Fang. A positive solution for an asymptotically cubic quasilinear Schrödinger equation. Communications on Pure & Applied Analysis, 2019, 18 (1) : 51-64. doi: 10.3934/cpaa.2019004

[12]

Myeongju Chae, Sunggeum Hong, Sanghyuk Lee. Mass concentration for the $L^2$-critical nonlinear Schrödinger equations of higher orders. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 909-928. doi: 10.3934/dcds.2011.29.909

[13]

Abbas Moameni. Soliton solutions for quasilinear Schrödinger equations involving supercritical exponent in $\mathbb R^N$. Communications on Pure & Applied Analysis, 2008, 7 (1) : 89-105. doi: 10.3934/cpaa.2008.7.89

[14]

Yanfang Peng. On elliptic systems with Sobolev critical exponent. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3357-3373. doi: 10.3934/dcds.2016.36.3357

[15]

Guoyuan Chen, Youquan Zheng. Concentration phenomenon for fractional nonlinear Schrödinger equations. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2359-2376. doi: 10.3934/cpaa.2014.13.2359

[16]

Patrizia Pucci. Critical Schrödinger-Hardy systems in the Heisenberg group. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 375-400. doi: 10.3934/dcdss.2019025

[17]

Yinbin Deng, Wei Shuai. Positive solutions for quasilinear Schrödinger equations with critical growth and potential vanishing at infinity. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2273-2287. doi: 10.3934/cpaa.2014.13.2273

[18]

Yinbin Deng, Yi Li, Xiujuan Yan. Nodal solutions for a quasilinear Schrödinger equation with critical nonlinearity and non-square diffusion. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2487-2508. doi: 10.3934/cpaa.2015.14.2487

[19]

Jianhua Chen, Xianhua Tang, Bitao Cheng. Existence of ground state solutions for a class of quasilinear Schrödinger equations with general critical nonlinearity. Communications on Pure & Applied Analysis, 2019, 18 (1) : 493-517. doi: 10.3934/cpaa.2019025

[20]

Yi He, Gongbao Li. Concentrating soliton solutions for quasilinear Schrödinger equations involving critical Sobolev exponents. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 731-762. doi: 10.3934/dcds.2016.36.731

2017 Impact Factor: 0.884

Article outline

[Back to Top]